# SDR CA140718004

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 312241910
- Condition: Leaking
- Location: Lt Engine
- Part time: 6,218 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SHUTDOWN AT THE GATE, THE CREW RECEIVED A POWERPLANT MESSAGE ALONG WITH THE NR 1 FADEC CAUTION LIGHT.  THE CREW ALSO OBSERVED FUEL LEAKING FROM THE LT ENGINE.  THE NR 1 FMU WAS REPLACED AND GROUND RUNS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
